MathSciNet Relay Station
MathSciNet bibliographic data
MR1906257 46L05 (46L35)
Kirchberg, Eberhard; Rørdam, Mikael Infinite non-simple $C^*$-algebras: absorbing the Cuntz algebras $\scr O_\infty$. Adv. Math. 167 (2002), no. 2, 195–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement